# SDR SWAA2013051616093

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 41,217 hours, 23,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 000975
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP DELAMINATED AT AFT INBOARD TRAILING EDGE CORNER ON UPPER AND LOWER SURFACE.  REMOVED AND REPLACED AFT FLAP PER M/M.
